[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.159.140.188. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Views 213
Citations 0
Letters
July 18, 2012

Retinal Detachment and Fluoroquinolones

Author Affiliations
 

Letters Section Editor: Jody W. Zylke, MD, Senior Editor.

Author Affiliations: Academic Unit of Ophthalmology, University of Bristol, Bristol, United Kingdom (Dr Aristodemou; topetros@yahoo.com); and Hygeia Polyclinic, Limassol, Cyprus (Dr Stylianides).

JAMA. 2012;308(3):233. doi:10.1001/jama.2012.6618

To the Editor: The nested case-control study by Dr Etminan and colleagues1 demonstrated an association between systemic fluoroquinolone use and episodes of treatment for retinal detachment. As the authors stated, association does not imply causation. Although the adjusted rate ratios and confidence intervals were noteworthy, several important confounding factors need to be considered.

First Page Preview View Large
First page PDF preview
First page PDF preview
×